Mathematische Annalen

, Volume 301, Issue 1, pp 421–444

Cohen-Macaulay Rees algebras and degrees of polynomial relations

  • Aron Simis
  • Bernd Ulrich
  • Wolmer V. Vasconcelos
Article

DOI: 10.1007/BF01446637

Cite this article as:
Simis, A., Ulrich, B. & Vasconcelos, W.V. Math. Ann. (1995) 301: 421. doi:10.1007/BF01446637

Mathematics Subject Classification (1991)

13D4013D4513H15

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Aron Simis
    • 1
  • Bernd Ulrich
    • 2
  • Wolmer V. Vasconcelos
    • 3
  1. 1.Instituto de MatemáticaUniversidade Federal da BahiaSalvadorBrazil
  2. 2.Department of MathematicsMichigan State UniversityEast LansingUSA
  3. 3.Department of MathematicsRutgers UniversityNew BrunswickUSA